Aerotamol 100

Aerotamol 100 Overdosage

salbutamol

Manufacturer:

Aerocare

Distributor:

DKLL
The information highlighted (if any) are the most recent updates for this brand.
Full Prescribing Info
Overdosage
Symptom: The most common signs and symptoms of overdose with salbutamol are transient beta agonist pharmacologically mediated events, including tachycardia, tremor, hyperactivity and metabolic effects including hypokalaemia. Hypokalaemia may occur following overdose with salbutamol. Serum potassium levels should be monitored.
Treatment: Consideration should be given to discontinuation of treatment and appropriate symptomatic therapy such as cardio-selective beta-blocking agents in patients presenting with cardiac symptoms (e.g. tachycardia, palpitations). Beta-blocking drugs should be used with caution in patients with a history of bronchospasm.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in